# SDR SWIA2025011341224

- Difficulty date: December 24, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBD HINGEBOX AT WS220.00, THE INBD ATTACH LOBES ON THE WING HAVE TOOLING DAMAGE (MARKED)      (C-CHECK RO 1/13/2025)    REMOVED NOTED DAMAGE FROM LH WING OUTBD HINGEBOX AT WS220.00 INBD ATTACH LUGS ON THE WING SIDE. NDT INSPECTED NO DEFECTS NOTED ROTO PEENED REWORKED AREA RESTORED FINISH FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED COMPLIED WITH MHIRJ REO 601R-57-21-3880 REV - - DATED 2024-12-27 STEP 1-4. COMPILED WITH 51-900-1003-SKY
